# SDR SWAA2022063016641

- Difficulty date: June 8, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N7850B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28238
- Aircraft time: 59,194 hours, 39,098 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Splice
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR SPLICE BS 727D+5' LBL 21-RBL 21; P/N 146A9401-8 / [01] NO ALLOWABLE DAMAGE LIMITS FOUND IN SRM; REPAIR BY REPLACEMENT IAW SRM 51-10-02 PARAGRAPH 9. RECEIVED NEW PART ITEM: 146A9401-8 PO NUMBER: 864547 /1;[02] UPDATED MEASUREMENTS;[03] VERIFIED CORRECTIVE ACTION 1-2;[04] MEASUREMENT TABLE VERIFIED
